MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CHRONOS(TM) BETA-TCP STRIP 100MM X 25MM X 3MM-STERILE; FILLER, CALCIUM SULFATE PREFOR MED PELLETS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CHRONOS(TM) BETA-TCP STRIP 100MM X 25MM X 3MM-STERILE; FILLER, CALCIUM SULFATE PREFOR MED PELLETS
Model Number 07.801.101.99S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date that the chronos beta tcp strip caused a post-operative infection.The reported device was implanted on (b)(6) 2019 and the issue was discovered during a post-op visit.Patient consequence is unknown.This report is for one (1) chronos(tm) beta-tcp strip 100mm x 25mm x 3mm-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
CHRONOS(TM) BETA-TCP STRIP 100MM X 25MM X 3MM-STERILE
Common Device Name
FILLER, CALCIUM SULFATE PREFOR MED PELLETS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9978007
Report Number2939274-2020-01929
Device Sequence Number3296278
Product Code MQV
UDI-Device Identifier10705034753706
UDI-Public10705034753706
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number07.801.101.99S
Device Catalogue Number07.801.101.99S
Device Lot NumberDS700911
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer04/30/2020
05/06/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date05/01/2020
05/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight81